MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. LONG CLIP

AOMORI OLYMPUS CO., LTD. LONG CLIP
Model Number HX-610-090L
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported the long clip that grips the mucous membrane had not been able to be detached and it was removed by hand by the doctor.The issue occurred during an unspecified procedure.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the legal manufacturer¿s final investigation.Additional data: h6.A review of the device history record was not performed as the lot number was not provided.The device was not returned to olympus for inspection therefore the event was not confirmed.Based on the results of the investigation, a definitive root cause could not be established.The event can be detected/prevented by following the applicable chapters in the instructions for use which state: drawing number: gk4802, revision number: 27 do not apply excessive bending, pulling or pressure to this product.It may led to equipment damage or functional deterioration.Do not round the insertion tube smaller than 20 cm in diameter.The insertion tube may be damaged.Do not use excessive force to operate each part.It may led to damage of rotating clip device and clip.Olympus will continue to monitor field performance for this device.

Brand Name
LONG CLIP
Common Device Name
LONG CLIP
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
Manufacturer (Section G)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20388156
Report Number9614641-2024-01949
Device Sequence Number20482185
Product Code PKL
UDI-Device Identifier04953170415159
UDI-Public04953170415159
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K240617
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHX-610-090L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2024
Supplement Date Received by Manufacturer10/15/2024
Initial Report FDA Received Date10/07/2024
Supplement Report FDA Received Date10/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown